# SDR SWAA2025092416966

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 75,681 hours, 45,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT FORWARD OF L1 DOOR DAMAGED.  REMOVED AND REPLACED PER AMM 33-51-01-960-802-NG.
